hi i am just asking if anyone else has gained weight due to all meds or is it just a change of lifestyle? would be interested to see
Hi mogs, what meds are you on? I started enbrel in February of this year and by June I had gained 15 pounds - heavier than I’ve ever been despite being more active and keeping eating habits the same. I’ve since started a new diet that severely restricts my carb intake. I’ve now lost nearly all the weight I had gained. I’m also flaring up again after a while feeling pretty good. Not sure if it’s the new diet triggering my flare or what? Always seems to be a trade off. I miss the good old days when I didn’t have this cross to bear.
im on methotrexate and hydrxychloroquine
I’m on Methotrexate and Hydroxychloroquine and at the same time following Slimming World. I have managed to lose 1 st 12lb but everyone else in the class has lost much more in the same time so I think the reason for that is that The DMARDS alter your metabolism. I have cut back drastically and should be losing 2-3 lbs per week but I have averaged around 1lb per week over 6 months so that is proof enough for me. I will never be able to eat “normally” again I don’t think. J
Hi I'm on same drugs as you plus retuximab every 6mths and also go to slimming world and I my weight is slow and sometimes non existent. I'm convinced it's the med as others that are following it seem to be doing better. Just have to keep plodding on so don't gain any more. Something else we have to contend with. Good luck with trying to lose.x
and you Pulfs - nothing else for it but to keep going, because I do feel better for it!
I have gained weight due to meds and being less active due to sheer fatigue. After good kick up butt and coming off baricitinib I have turned a corner. Lost 1 1/2 stone so far and more to go. Started aqua fit and after long time can now walk the dog. Still get pain and occasional flare but am learning to manage them
I did with the steroids and i put on 4stone in four months. I ended up 3yrs ago having weight loss surgery and i have since lost 5stone in weight,but i am stuck at the moment.xxxx
Yes, I’ve moved from 8 to 11 stone in over 2 years. It’s the meds, reduced mobility (caused by pain) and diet. I’m trying to change this all now but it will take time.
I’ve gained also. For me it was due to steroids and the lifestyle change. I became less active due to pain and fatigue. Off steroids and on Enbrel now and I’ve lost about 12 pounds, but I’m going to have to either starve or force myself to get off the couch and get active if I want to lose move. So far I haven’t found the motivation to do either.
i also dont seem to have an appetite and only eat small portions but still gaining weight
Yes me too. Oddly although been on mxt by injection for 4 years have put on half stone in the last few months. Wasn't sure because I have been less active through knee problems and pretty severe fatigue. Now it seems certain it's the meds now battling without much success to loose the weight again.
I put on so much weight! And went from a dress size 10 to a 16! That was 12 years ago,since then my weight has got under control,as has my meds-don’t do what I did ,keep your clothes you will easily be wearing them again
I definitely cannot loose weight like I could before meds. I have been stuck at 12 stone despite my total lack of appetite due to Leflunomide I think the steroids and biologics definitely don’t help no matter what I try I don’t seem to loose any!
Right now I'm wondering if I have put on a bit of weight because I'm not in constant pain. It's not the actual drug, but just that I feel better so I eat more?
On Leflunomide I lost about 2 stone in a couple of months....just had no inclination to eat. As soon as I stopped it I started eating again.
Now on RTX & have gained a few pounds...but I know I have been scoffing when & what I shouldn't & as I'm still size 12 I'll continue unti I can't get the Zips done up!
everyone I just wanted to ask others who have been on Humira or/and Cosentyx and have had weight gain (specifically...
complain about the weight gain. Has anyone got any tips at all? P.s. as you will see from my profile photo...
and have gained about half a stone but have gained several inches all around the middle. Just wondering...